General Relativity and Gravitation

, Volume 39, Issue 11, pp 1929–1961

Republication of: Perturbations of a cosmological model and angular variations of the microwave background (By R.K. Sachs and A.M. Wolfe)


  • R. K. Sachs
    • Department of MathematicsUniversity of California
  • A. M. Wolfe
    • Department of Physics0354 University of California
  • G. Ellis
    • Department of Mathematics and Applied MathematicsUniversity of Cape Town
  • J. Ehlers
    • Max Planck Institut für Gravitationsphysik (Albert Einstein Institute)
    • N. Copernicus Astronomical Center, Polish Academy of Sciences
Golden Oldie

DOI: 10.1007/s10714-007-0448-9

Cite this article as:
Sachs, R.K., Wolfe, A.M., Ellis, G. et al. Gen Relativ Gravit (2007) 39: 1929. doi:10.1007/s10714-007-0448-9

Copyright information

© Springer Science+Business Media, LLC 2007